# SDR 2003F00077

- Difficulty date: December 27, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Aircraft time: 63,409 hours, 17,113 cycles
- Engine: Rroyce RB211524B4
- Engine time: 66,081 hours, 11,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 66,081 hours, 11,424 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG KEROSENE ODOR EMANATES THROUGHOUT AIRCRAFT DURING DECENT AND APPROACH.  REMOVED AND REPLACED NR 2 ENGINE IAW MM.
